Decomposition theorems in differential geometry.

Reckziegel, H.; Schaaf, M.

General Mathematics (1997)

  • Volume: 5, page 347-369
  • ISSN: 1221-5023

How to cite


Reckziegel, H., and Schaaf, M.. "Decomposition theorems in differential geometry.." General Mathematics 5 (1997): 347-369. <>.

author = {Reckziegel, H., Schaaf, M.},
journal = {General Mathematics},
keywords = {nets; isometric immersion; netted manifolds},
language = {eng},
pages = {347-369},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {Decomposition theorems in differential geometry.},
url = {},
volume = {5},
year = {1997},

AU - Reckziegel, H.
AU - Schaaf, M.
TI - Decomposition theorems in differential geometry.
JO - General Mathematics
PY - 1997
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 5
SP - 347
EP - 369
LA - eng
KW - nets; isometric immersion; netted manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.